# SDR DALA13007783214

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO COMPT AT FR32 BET STR 40R AND STR 41R SHEAR TIE HAS CORROSION.  REPLACED SHEAR TIE AT FR32 BETWEEN STR 40R-41R IAW SRM 51-42-11.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS L=1.0" W=0.30" D=0.006" NO ALLOWABLE DAMAGE LIMITS IN SRM.
